MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Dermatosen in Beruf und Umwelt. Occupation and environment · 1989

[Photoallergic dermatitis caused by the herbicide phenmedipham].

Koch P, Bahmer F A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The case of a 51 year old woman, working in the field of agriculture, is reported; she developed a photoallergic dermatitis and a fulminant hepatitis after the use of the herbicide phenmedipham (Betanal). Photopatch-testing revealed sensitization to phenmedipham and, additionally, to maprotiline hydrochloride (Ludiomil), an antidepressant taken by the patient at about the same time. The possible relationship of these reactions with the clinical symptoms are discussed.

Для цитирования: Koch P, Bahmer F A. [Photoallergic dermatitis caused by the herbicide phenmedipham].. Dermatosen in Beruf und Umwelt. Occupation and environment. 1989.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.